DSpace
Tokyo Dental College | Library

IRUCAA@TDC >
040 歯科学報 = THE SHIKWA GAKUHO >
Vol.101 no.02 (2001) >

Please use this identifier to cite or link to this item:
http://hdl.handle.net/10130/253
   
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
101_205.pdf151.03 kBAdobe PDFDownload
Title: 歯科データの統計的分析について
Authors: 菅野, 隆三
Others: 数学
Publisher: 東京歯科大学学会
ISSN: 0037-3710
URI: http://hdl.handle.net/10130/253
Journal Title: 歯科学報
Date of Issued: 2001-02-28
Volume: 101
Issue: 2
Start Page: 205
End Page: 218
NCID: AN0009999X
Appears in Collections:Vol.101 no.02 (2001)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.